# SDR SIMA951451

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0136
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: S2711009100000
- Condition: Lack Of Lube
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING BRIDGE INSPECTION AND COMPLIANCE OF EO E9-2700-001, MAINTENANCE FOUND THE INBOARD BELLCRANK ON THE LEFT AILERON TO HAVE A DRY BEARING.  THE BELLCRANK WAS REMOVED AND INSPECTED AND A FUNCTIONAL CHECK OF THE AILERON SYSTEM WAS COMPLIED WITH IAW EO E9-2700-001.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (W)
